UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A multigrid method for linear systems arising from time-dependent two-dimensional space-fractional diffusion equations Journal article
Journal of Computational Physics, 2017,Volume: 336,Page: 69-86
Authors:  Lin,Xue lei;  Ng,Michael K.;  Sun,Hai Wei
Favorite  |  View/Download:7/0  |  Submit date:2019/05/27
Banded-splitting Smoother  Fractional Diffusion Equation  Multigrid Method  Non-rectangular Domain  
A numerical study of 2D detonation waves with adaptive finite volume methods on unstructured grids Journal article
JOURNAL OF COMPUTATIONAL PHYSICS, 2017,Volume: 331,Page: 297-311
Authors:  Hu, Guanghui
Favorite  |  View/Download:14/0  |  Submit date:2018/10/30
Reactive Euler Equations  Finite Volume Methods  Unstructured Grids  Mesh Adaptive Methods